Heart Disease Community
Why am I so tired, I feel like I'm dying?
About This Community:

Join others with Heart Disease and get guidance and support. Ask a question, join a conversation, share experiences.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Why am I so tired, I feel like I'm dying?

I am 62 yr old male, had 95% blockage, angioplast two yrs ago, eat right, 5'10, 170 lbs, BP normal (117/77), EKG Normal, Pulse of an athlete, no heart damage, just like always and just like when I had my stint.  The only symptoms I had for the stint were chest, arm, and jaw pain.  For two years, I've been tired, dizzy, and cannot do any exercise.
Since my BP and Pulse and Cholesterol have always and are still normal, I think my meds are killing me
Coreg CR, Lipitor, Norco (pain for injury) also celexa, klonopin (had a broken neck and neck surgery).  Dr doesn't want me off my meds, but I don't understand why I'm on them and he just says stay on them.  Had Plavix, done.  Did another Cath last Aug because of continued complaints, everything fine, stress test last week, all fine.  I'm usually real active, hiking, skiing, working, remodeling, etc.  Just thinking about getting out of bed is exhausting.  Needed to get gas in the car today (1 block away), I thought of it as a major undertaking.  Am seeing the Cardio tomorrow, but know he will say, stay on your meds, and we found nothing.  Anyone out there have any suggestions?  I'd like to scrap the meds.
Related Discussions
4 Comments Post a Comment
Blank
187666 tn?1331176945
Perhaps some of the meds are still necessary and are keeping you in the normal ranges. If the doctor isn't willing to consider working with you on this (especially since the cath and stress test were fine) perhaps you could get another opinion. Some doctors are really pro-drug, some are less so. Don't risk your health by dropping the meds on your own but find out why you have to take each of these meds. He better come up with some good explanations.
Blank
Avatar n tn
Or maybe he could switch you to another drug in the same class.  Some cardiac drugs do make you feel like a dishrag, truthfully.  Maybe you could talk him into lowering the doses a tad, or get another opinion like Ireneo suggests.
Blank
Avatar n tn
i been in and out the doctors because i dont feel right im dizzy and weak, heart palputaions, eyes movement feel wierd and i feel like im dying its been years i felt like this i know something is wrong any advice
Blank
Avatar m tn
Of the medications you listed, I am very familiar with Coreg. Coreg is well known for causing profound fatigue. It's a fight to cope with it. Every one I know that takes it has fatigue problems. For suggestions, see http://www.wikihow.com/Cope-With-the-Side-Effects-of-Coreg-%28Carvedilol%29
Blank
Post a Comment
To
Top Heart Disease Answerers
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
11548417 tn?1440481484
Blank
Ger57
Netherlands
Avatar f tn
Blank
achillea
CA
Avatar m tn
Blank
Occupant
IL
144586 tn?1284669764
Blank
caregiver222
Avatar m tn
Blank
tacolino
Ireland
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
Avatar n tn
Blank
markbenz commented on 010216
9 hrs ago
17568 tn?1424977159
Blank
Cindy is... Comment
Jun 29
1236893 tn?1408490528
Blank
Dr. Peter Glidden ND
Jun 29 by gymdandee
Heart Disease Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Heart Disease Answerers
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
11548417 tn?1440481484
Blank
Ger57
Netherlands
Avatar f tn
Blank
achillea
CA
Avatar m tn
Blank
Occupant
IL
144586 tn?1284669764
Blank
caregiver222
Avatar m tn
Blank
tacolino
Ireland